MAUDE Adverse Event Report: NEVRO CORP. SPINAL CORD STIMULATION (SCS); STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEVRO CORP. SPINAL CORD STIMULATION (SCS); STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient mentioned having a nevro spinal cord stimulator on the left side for years, that would only allow extremities to be scanned (and nothing of the torso) so often times, because of the nevro device they would end up having to get computed tomography scans.The patient stated the nevro site always hurt them because they had "a foreign body implanted in there" and that they were a chronic pain management patient with a messed up spine, a bunch of metal in their neck, joint issues and they would get steroid injections in their hip/"my bursa" and tried to get the tendon but the injections were helping less and less.They also stated the pain where it was radiating also went back across where the implant was and they had to have the nevro device moved one time and had a pocket revision because of the pain that the nevro device had caused.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
SPINAL CORD STIMULATION (SCS)
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEVRO CORP.
MDR Report Key21018199
Report NumberMW5163867
Device Sequence Number20915268
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/26/2024
Patient Sequence Number1
Patient SexUnknown